# SDR CA151226002

- Difficulty date: December 23, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DISAGREE ON TAKE-OFF A/C RETURNED TO THE FIELD  MAINTENANCE REMOVED AND REPLACED THE MAIN LANDING GEAR CONTROL HANDLE AND LANDING GEAR SELECTOR VALVE, OPS CHECK GOOD.  PARTS REMOVED:  LEVER, LANDING GEAR.    VALVE ASSY, MLG SELECTOR
